# SDR MALA000248

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: EA0031
- Condition: Chafed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE EXHAUST DUCT WEARING HOLE THRU COWL.  (AFT OUTBOARD SIDE)  MX REMOVED AND REPLACED RT ENGINE EXHAUST DUCT EA0031,  SECTION CHECKS GOOD.
